

2023 East Zone Invitational A Hamden, CT March 18 and 19, 2023

Saturday, March 18, 2023

Important notes heading into our first zone competitions of the season, with the new rules. * Expect delays* We will try our best to run a smooth, timely competition, but with the new rules, we have potential for delays due to needed technical review and scores processing.

Most reviews will occur after the event, before the next warm up.

Intermediate event order: 10 & Under, 11-12, 13-15, 16 & Over

Intermediate Mixed Duet will swim immediately after the Duets of the same age category

Intermediate Combo will swim after the Intermediate 16 & Over Team event, possibly after a short break

If Intermediate Figures end early, Intermediate Team and Combo may start early.

Other Intermediate events will not start early.

8:00 AM - 8:30 AM	Doors Open
8:30 AM - 8:40 AM	Intermediate Solo lap swim
8:40 AM - 8:55 AM	Intermediate Solo warm up
8:55 AM - 10:00 AM	Intermediate Solo competition (5, 2, 5, 1))
10:00 AM - 10:10 AM	Intermediate Duet & Mixed Duet lap swim
10:10 AM - 10:25 AM	Intermediate Duet & Mixed Duet warm up #1: 10&U, 11-12 #1-6
10:25 AM - 10:40 AM	Intermediate Duet & Mixed Duet warm up #2: 11-12 #7-10, 13-15 and 16&O
10:40 AM - 12:25 PM	Intermediate Duet & Mixed Duet competition (3, 1, 10, 0, 4. 0, 1, 1)
12:25 PM - 12:35 PM	Intermediate Trio lap swim
12:35 PM - 12:50 PM	Intermediate Trio warm up
12:50 PM - 1:20 PM	Intermediate Trio competition (1, 2, 2, 1)
1:20 PM - 1:30 PM	Intermediate Figure lap swim - first half
1:30 PM - 1:50 PM	Intermediate Figure warm up - first half
1:50 PM - 2:10 PM	Intermediate Figure warm up - second half
2:10 PM - 2:20 PM	Intermediate Figure lap swim - second half
2:20 PM - 4:10 PM	Intermediate Figure competition (86)
4:10 PM - 4:25 PM	Break (15 minutes)
4:25 PM - 4:35 PM	Intermediate Team lap swim #1: 10&U, 11-12 #1-3
4:35 PM - 4:50 PM	Intermediate Team warm up #1: 10&U, 11-12 #1-3
4:50 PM - 5:00 PM	Intermediate Team and Combo lap swim #2: 11-12 #4, 13-15, 16&O, Combo
5:00 PM - 5:15 PM	Intermediate Team and Combo warm up #2: 11-12 #4, 13-15, 16&O, Combo
5:15 PM - 6:30 PM	Intermediate Team and Combo competition (3, 4, 3, 1, 1)
6:30 PM - 6:45 PM	Break (15 minutes)
6:45 PM - 7:45 PM	Intermediate awards presentation



2023 East Zone Invitational A Hamden, CT March 18 and 19, 2023

Sunday, March 19, 2023

Important notes heading into our first zone competitions of the season, with the new rules. * Expect delays* We will try our best to run a smooth, timely competition, but with the new rules, we have potential for delays due to needed technical review and scores processing.

Most reviews will occur after the event, before the next warm up.

Age Group event order: 12 & Under, Youth

After all Figure events, if events finish early the next event will start early.

6:45 PM - 7:45 PM	Intermediate awards presentation
8:00 AM - 8:30 AM	Doors Open
8:30 AM - 8:45 AM	12 & Under Age Group Figure lap swim
8:45 AM - 9:05 AM	12 & Under Age Group Figure warm up
9:05 AM - 9:45 AM	12 & Under Age Group Figure competition (26)
9:45 AM - 10:00 AM	Youth Figure lap swim
10:00 AM - 10:15 AM	Youth Figure warm up
10:15 AM - 10:30 AM	Youth Figure competition (9)
10:30 AM - 10:45 AM	Break (15 minutes)
10:45 AM - 11:00 AM	12 & Under and Youth Age Group Solo lap swim
11:00 AM - 11:15 AM	12 & Under and Youth Age Group Solo warm up
11:15 AM - 12:10 PM	12 & Under and Youth Age Group Solo competition (6, 4)
12:10 PM - 12:25 PM	12 & Under and Youth Age Group Duet lap swim
12:25 PM - 12:40 PM	12 & Under and Youth Age Group Duet warm up
12:40 PM - 1:25 PM	12 & Under and Youth Age Group Duet competition (5, 2)
1:25 PM - 1:40 PM	12 & Under and Youth Age Group Team lap swim
1:40 PM - 1:55 PM	12 & Under and Youth Age Group Team warm up
1:55 PM - 2:30 PM	12 & Under and Youth Age Group Team competition (3, 1)
2:30 PM - 3:00 PM	Break (30 minutes)
3:00 PM - 3:30 PM	12 & Under and Youth Age Group awards presentation